Open Access
august 2015 Computations in rational sectional category
J.G. Carrasquel-Vera
Bull. Belg. Math. Soc. Simon Stevin 22(3): 455-469 (august 2015). DOI: 10.36045/bbms/1442364592


We give simple upper bounds for rational sectional category and use them to compute invariants of the type of Farber's topological complexity of rational spaces. In particular we show that the sectional category of formal morphisms reaches its cohomological lower bound and give a method to compute higher topological complexity of formal spaces in terms of their cohomology.


Download Citation

J.G. Carrasquel-Vera. "Computations in rational sectional category." Bull. Belg. Math. Soc. Simon Stevin 22 (3) 455 - 469, august 2015.


Published: august 2015
First available in Project Euclid: 16 September 2015

zbMATH: 1328.55003
MathSciNet: MR3396996
Digital Object Identifier: 10.36045/bbms/1442364592

Primary: 55M30 , 55P62

Keywords: rational homotopy , sectional category , topological complexity

Rights: Copyright © 2015 The Belgian Mathematical Society

Vol.22 • No. 3 • august 2015
Back to Top